American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Neil Dobbs. Measures with positive Lyapunov exponent and conformal measures in rational dynamics. Trans. Amer. Math. Soc. 364 (2012) 2803-2824.
Abstract, references, and article information
View Article: PDF

[2] Johannes Jaerisch and Marc Kesseböhmer. Regularity of multifractal spectra of conformal iterated function systems. Trans. Amer. Math. Soc. 363 (2011) 313-330. MR 2719683.
Abstract, references, and article information
View Article: PDF

[3] Jungchao Ban, Yongluo Cao and Huyi Hu. The dimensions of a non-conformal repeller and an average conformal repeller. Trans. Amer. Math. Soc. 362 (2010) 727-751. MR 2551504.
Abstract, references, and article information
View Article: PDF

[4] Katrin Gelfert and Christian Wolf. Topological pressure via saddle points. Trans. Amer. Math. Soc. 360 (2008) 545-561. MR 2342015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Mark Pollicott. Hausdorff dimension and asymptotic cycles. Trans. Amer. Math. Soc. 355 (2003) 3241-3252. MR 1974685.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Christian Wolf. On measures of maximal and full dimension for polynomial automorphisms of $\mathbb{C}^2$. Trans. Amer. Math. Soc. 355 (2003) 3227-3239. MR 1974684.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] L. Barreira and B. Saussol. Variational principles and mixed multifractal spectra. Trans. Amer. Math. Soc. 353 (2001) 3919-3944. MR 1837214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter Walters. Convergence of the Ruelle operator for a function satisfying Bowen's condition. Trans. Amer. Math. Soc. 353 (2001) 327-347. MR 1783787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Renaud Leplaideur. Local product structure for Equilibrium States. Trans. Amer. Math. Soc. 352 (2000) 1889-1912. MR 1661262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1